Alert archive / Ohio / Flash Flood Warnings in 2019
Flash Flood Warning 19, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at May 31, 2019, 7:28 PM EDT for Athens County, Morgan County, Washington County, Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2019, 7:28 PM EDT (23:28 UTC)
- Expired
- May 31, 2019, 10:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Athens County, OH, Morgan County, OH, Washington County, OH
The radar
The Charleston,WV radar (KRLX), 122 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 8:10 PM EDT | FLASH FLOOD | Guysville, OH | US 50 CLOSED DUE TO FLOODING AND A LANDSLIDE NEAR SR 329. *CORRECTED CROSS ROAD* |
| May 31, 8:10 PM EDT | FLASH FLOOD | Guysville, OH | US 50 CLOSED DUE TO FLOODING AND A LANDSLIDE NEAR SR 660. |
| May 31, 8:30 PM EDT | FLASH FLOOD | 1 Ssw Bartlett, OH | HIGH WATER RUNNING ACROSS ROUTE 555 BETWEEN CUTLER AND BARTLETT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 42 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 579 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 744 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 47 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
101 WGUS51 KRLX 312328 FFWRLX OHC009-115-167-010230- /O.NEW.KRLX.FF.W.0019.190531T2328Z-190601T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED Flash Flood Warning National Weather Service Charleston WV 728 PM EDT Fri May 31 2019 The National Weather Service in Charleston West Virginia has issued a * Flash Flood Warning for... Northwestern Washington County in southeastern Ohio... South central Morgan County in southeastern Ohio... Southeastern Athens County in southeastern Ohio... * Until 1030 PM EDT. * At 725 PM EDT, Doppler radar indicated thunderstorms producing heavy rain across the warned area. Up to three inches of rain have already fallen. Flash flooding is expected to begin shortly. * Some locations that will experience flooding include... Beverly, Coolville, Chesterhill, Stockport, Amesville and Bartlett. Additional rainfall amounts of one to two are possible in the warned area. Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses, as well as other drainage areas and low lying spots, country roads, and farmland. PRECAUTIONARY/PREPAREDNESS ACTIONS... Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Please report flooding to your local law enforcement agency when you can do so safely. Please report Severe Weather to the National Weather Service by calling toll free, 800 401 9535, when you can do so safely. You may also report severe weather by posting your report to the Charleston West Virginia National Weather Service Facebook Page, or by using the Twitter Hashtag, NWSRLX. && LAT...LON 3955 8161 3918 8180 3919 8206 3956 8188 $$ 12
2 follow-up statements
737 WGUS71 KRLX 010107 FFSRLX Flash Flood Statement National Weather Service Charleston WV 907 PM EDT Fri May 31 2019 OHC009-115-167-010230- /O.CON.KRLX.FF.W.0019.000000T0000Z-190601T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Washington OH-Morgan OH-Athens OH- 907 PM EDT Fri May 31 2019 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM EDT FOR NORTHWESTERN WASHINGTON...SOUTH CENTRAL MORGAN AND SOUTHEASTERN ATHENS COUNTIES... At 9 PM EDT, Doppler radar indicated thunderstorms produced up to three inches of rain in the warned area. Flash flooding was either occurring or expected to begin shortly. There was a report of a mud slide and flooding closing route 50 near State Route 329 near Guysville, in eastern Athens County, and high water running across Route 555 near Bartlett, in western Washington County. Some locations that will experience flooding include... Beverly, Coolville, Chesterhill, Stockport, Amesville and Bartlett. The heavy rainfall had ended.. PRECAUTIONARY/PREPAREDNESS ACTIONS... Excessive runoff from heavy rainfall will cause flooding of small creeks and streams, urban areas, highways, streets and underpasses, as well as other drainage areas and low lying spots, country roads, and farmland. Turn around, don't drown when encountering flooded roads. Most flood deaths occur in vehicles. Be especially cautious at night when it is harder to recognize the dangers of flooding. Please report flooding to your local law enforcement agency , or to the National Weather Service by calling toll free, 800 401 9535, when you can do so safely. You may also report severe weather by posting your report to the Charleston West Virginia National Weather Service Facebook Page, or by using the Twitter Hashtag, NWSRLX. && LAT...LON 3955 8161 3918 8180 3919 8206 3956 8188 $$ 12
415 WGUS71 KRLX 010229 FFSRLX Flash Flood Statement National Weather Service Charleston WV 1029 PM EDT Fri May 31 2019 OHC009-115-167-010236- /O.EXP.KRLX.FF.W.0019.000000T0000Z-190601T0230Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Washington OH-Morgan OH-Athens OH- 1029 PM EDT Fri May 31 2019 ...THE FLASH FLOOD WARNING FOR NORTHWESTERN WASHINGTON...SOUTH CENTRAL MORGAN AND SOUTHEASTERN ATHENS COUNTIES WILL EXPIRE AT 1030 PM EDT... The heavy rain had long since ended, and any flood waters should be receding. Flooding is no longer expected to pose new threats. Please continue to heed any remaining road closures, especially at night, when it is harder to recognize the dangers of flooding. LAT...LON 3955 8161 3918 8180 3919 8206 3956 8188 $$ 12
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 31, 4:03 PM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, May 31, 4:03 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 403 PM EDT Fri May 31 2019 .SYNOPSIS... Periods of showers and storms continue through the weekend. Next work week starts dry and cooler, then a warm trend and unsettled weather returns for the second half of the work week. && .NEAR TERM /THROUGH SATURDAY/... As of 245 PM Friday... The start of this period will have some scattered showers and thunderstorms into the evening. Instability will start to diminish with values under 1000 J/kg of CAPE, no upper level support and weak shear which will suppress the chances for any strong to severe storms that may develop in the evening into the night. The weak low shifts east and takes the unsettled weather with it by nightfall. Most clouds will clear out and radiational cooling will allow for temperatures to down into the 50's by early morning. Patchy fog will develop in most areas especially around river valleys. No precipitations is expected for the rest of the forecast period and the area will experience a nice break until Saturday afternoon when a broad trough with an associated surface low approaches the area from the northwest raising chance of precipitation in the northern half of the area. && .SHORT TERM /SATURDAY NIGHT THROUGH MONDAY/... As of 345 PM Friday... Mean troughing continues across the area and the greater eastern CONUS to start the period with northwest flow overhead. A northern stream trough axis rotates down from the Great Lakes region early Sunday, which models suggest drives a surface front across the area by Mid-Sunday with showers and perhaps storms. So, fairly limited severe potential based purely on the timing of the system. Low- to mid- level cold advection continues through Sunday, so low- topped, autoconvective showers due to steep low- level lapse rates are likely through the day especially in the mountains where upslope forcing exists. Moisture quickly wanes by Sunday evening, with PoPs tapering off in the lowlands after sunset. The mountains are likely to eke out moisture in the form of rain showers for a few hours longer. Monday, cold advection continues aloft, but the region dries out under mostly sunny skies as high pressure moves into the middle to upper Ohio Valley. Temperatures will run around 10 degrees below normal, reaching around 70 in the western lowlands, into the 60's across the higher elevations, and even in the 50's along higher ridges and mountain tops as 850 mb temperatures plunge to 6-10 degrees C depending on the model. Dewpoints plunge into the 30's and 40's across the area as well providing a quite refreshing day. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... As of 400 PM Friday... High pressure at the surface remains in place Tuesday morning, which will likely end up being a good morning for radiational cooling given low dew points, mostly clear skies, and high pressure. Low temperatures for now look to be in the 40's to near 50, but could be a bit cooler in sheltered valleys and hollows. High pressure slides into the Piedmont as flow aloft goes zonal Tuesday into Wednesday. Southwest return flow in the wake of departing high pressure ushers in a general warm advective scheme during the second half of the work week. Models diverge quite a bit on the specific waves that may impact the region as they tend to do in weakly- forced zonal flow situations, but do expect a warm trend with unsettled weather. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... As of 245 PM Friday... MVFR conditions with occasional IFR can be expected through this forecast period. Lower MVFR ceilings will exit the area along with a weak low to the east through this period. By the evening most of the instability will be rung out so not expecting any thunderstorms from late evening on. Mostly clear skies may allow for some widespread patchy fog to occur with heavier fog in sites that are near river valleys. Have coded IFR conditions for fog around 9Z until 13Z, breaking up at 14Z. Soundings do indicate the boundary layer will become saturated and this is a good sign that fog will initiate, so confidence is high. Wind will be near calm overnight and pick up out of the west at around 5KT by late morning. Fair weather and VFR conditions persist for the rest of the period, however things will start to deteriorate as a frontal system approaches from the northwest in the late afternoon. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z SATURDAY... FORECAST CONFIDENCE: Medium/high. ALTERNATE SCENARIOS: Timing and intensity of visibility in fog may vary. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H M H HTS CONSISTENCY L H H H H H H H H M M L BKW CONSISTENCY M H H H H H H H H H H H EKN CONSISTENCY H H H H H H H H H H M M PKB CONSISTENCY H H H H H H H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z SATURDAY... IFR possible in fog/stratus Saturday and again in showers and storms Sunday. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...MC/JZ NEAR TERM...JZ SHORT TERM...MC LONG TERM...MC AVIATION...JZ
Hazardous weather outlook, May 31, 10:15 AM EDT, 9 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 1015 AM EDT Fri May 31 2019 OHZ066-067-075-076-083>086-WVZ007>011-016>020-028>032-039-040- 521>523-525-526-011415- Perry-Morgan-Athens-Washington-Jackson OH-Vinton-Meigs-Gallia-Mason- Jackson WV-Wood-Pleasants-Tyler-Roane-Wirt-Calhoun-Ritchie-Doddridge- Braxton-Gilmer-Lewis-Harrison-Taylor-Upshur-Barbour- Northwest Webster-Southeast Webster-Northwest Pocahontas- Northwest Randolph-Southeast Randolph- 1015 AM EDT Fri May 31 2019 This Hazardous Weather Outlook is for portions of southeast Ohio, and portions of central West Virginia, northeast West Virginia, northern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. KYZ101>103-105-OHZ087-VAZ003-004-WVZ005-006-013>015-024>027-033-034- 515>520-524-011415- Greenup-Carter-Boyd-Lawrence KY-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Lincoln-Putnam-Kanawha-Mingo-Logan-Boone-Clay-McDowell- Wyoming-Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Southeast Pocahontas- 1015 AM EDT Fri May 31 2019 This Hazardous Weather Outlook is for northeast Kentucky, portions of southeast Ohio, southwest Virginia, and portions of central West Virginia, northeast West Virginia, southeast West Virginia, southern West Virginia and western West Virginia. .DAY ONE...Today and Tonight. There is a marginal risk for severe storms today into the evening. Any storms that may develop have the potential to produce small hail and locally excessive amounts of rainfall which may lead to isolated high water impacts. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, May 31, 6:11 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
611 PM EDT FRI MAY 31 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL SOMERSET 39.81N 82.30W
05/31/2019 E0.88 INCH PERRY OH PUBLIC
LOTS OF NICKEL AND SMALLER SIZE HAIL BETWEEN SOMERSET
AND GLENFORD. HAILSTONES WERE GETTING SMALLER DURING THE
CALL.
&&
EVENT NUMBER RLX1901694
TRMSpecial weather statement, May 31, 6:18 PM EDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Charleston WV
618 PM EDT Fri May 31 2019
OHZ066-312245-
Perry-
618 PM EDT Fri May 31 2019
...A STRONG THUNDERSTORM WILL AFFECT PERRY COUNTY...
At 616 PM EDT, a strong thunderstorm was located over Somerset,
moving southeast at 10 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm. This storm has a history of nickel size hail, but was
weakening. The hail may cover the ground.
Locations impacted include...
New Lexington, Somerset, Shawnee, Perry State Forest, Crooksville,
Junction City and Glenford.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways. Be prepared for quick drops in visibility, ponding and
hydroplaning.
Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.
LAT...LON 3991 8217 3982 8217 3981 8207 3966 8208
3959 8229 3960 8236 3963 8238 3974 8236
3974 8241 3983 8240 3984 8242 3992 8227
TIME...MOT...LOC 2216Z 331DEG 7KT 3979 8232
12Special weather statement, May 31, 6:28 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Charleston WV
628 PM EDT Fri May 31 2019
OHZ075-076-085-WVZ009>011-312300-
Washington-Athens-Meigs-Wood-Pleasants-Tyler-
628 PM EDT Fri May 31 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MEIGS...
WASHINGTON...SOUTHEASTERN ATHENS...PLEASANTS...TYLER AND NORTHERN
WOOD COUNTIES...
At 625 PM EDT, radar indicated strong thunderstorms were located
along a broken line extending from near New Martinsville to 6 miles
southeast of Chesterhill. The storms were moving very slowly
southward.
Winds in excess of 40 mph and penny size hail are possible with these
storms.
Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways. Be prepared for quick drops in visibility, ponding and
hydroplaning.
Locations impacted include...
Parkersburg, Marietta, Belpre, St. Marys, Middlebourne, Coolville,
Vienna, Williamstown, Paden City, Sistersville, Belmont, Washington,
Lubeck, Boaz, Newport, Matamoras, North Hills, Lowell, Friendly and
Fly.
This includes the following highways...
Interstate 77 in West Virginia between mile markers 177 and 186.
Interstate 77 in Ohio between mile markers 1 and 10.
Route 50 in West Virginia between mile markers 1 and 10.
LAT...LON 3958 8089 3960 8085 3956 8082 3955 8079
3954 8078 3951 8074 3947 8071 3947 8064
3945 8064 3915 8201 3945 8185 3945 8183
3946 8182 3958 8126 3957 8104 3954 8104
3961 8095
TIME...MOT...LOC 2225Z 018DEG 4KT 3962 8079 3942 8178
12Special weather statement, May 31, 6:45 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Charleston WV
645 PM EDT Fri May 31 2019
OHZ066-312315-
Perry-
645 PM EDT Fri May 31 2019
...AN AREA OF STRONG, HEAVY THUNDERSTORMS AFFECTING PERRY COUNTY...
At 642 PM EDT, strong, heavy thunderstorms were clustered in and
around New Lexington, moving south at 20 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Torrential rainfall is also occurring with these storm, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways. The water depth may be too great to allow your car to
cross safely. Move to higher ground. Also, be prepared for quick
drops in visibility, ponding, and hydroplaning.
Locations impacted include...
New Lexington, Somerset, Shawnee, Perry State Forest, Thornport,
Harbor Hills, Crooksville, Thornville, Junction City, New
Straitsville, Corning, Glenford, Hemlock and Rendville.
LAT...LON 3991 8216 3982 8217 3982 8208 3973 8208
3972 8202 3955 8204 3956 8226 3959 8226
3960 8238 3974 8236 3974 8241 3983 8240
3984 8247 3993 8246
TIME...MOT...LOC 2242Z 017DEG 19KT 3971 8222
12Special weather statement, May 31, 7:02 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Charleston WV
702 PM EDT Fri May 31 2019
OHZ075-076-312330-
Washington-Athens-
702 PM EDT Fri May 31 2019
...A STRONG THUNDERSTORM AFFECTING WEST CENTRAL WASHINGTON AND
SOUTHEASTERN ATHENS COUNTIES...
At 700 PM EDT, a strong thunderstorm was located 7 miles southeast of
Chesterhill, moving southwest at 5 mph.
Winds in excess of 30 mph and half inch hail are possible with this
storm.
Locations impacted include...
Amesville and Bartlett.
Torrential rainfall is also occurring with these storm, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways. The water depth may be too great to allow your car to
cross safely. Move to higher ground. Also, be prepared for quick
drops in visibility, ponding, and hydroplaning.
LAT...LON 3949 8176 3948 8176 3948 8174 3935 8164
3921 8185 3926 8203 3945 8195 3946 8193
3945 8192 3945 8183 3949 8182 3950 8180
TIME...MOT...LOC 2300Z 060DEG 4KT 3940 8179
12Special weather statement, May 31, 7:21 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Charleston WV
721 PM EDT Fri May 31 2019
OHZ067-312345-
Morgan-
721 PM EDT Fri May 31 2019
...A STRONG THUNDERSTORM AFFECTING SOUTH CENTRAL MORGAN COUNTY...
At 720 PM EDT, a strong thunderstorm was located near Beverly, moving
south at 5 mph.
Winds in excess of 30 mph and pea size hail are possible with this
storm.
Torrential rainfall is also occurring with these storm, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways. The water depth may be too great to allow your car to
cross safely. Move to higher ground. Also, be prepared for quick
drops in visibility, ponding, and hydroplaning.
Locations impacted include...
Chesterhill and Stockport.
LAT...LON 3957 8172 3953 8172 3953 8170 3948 8171
3948 8176 3949 8176 3949 8182 3945 8183
3946 8195 3960 8189
TIME...MOT...LOC 2320Z 020DEG 6KT 3951 8173
12The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 10:10 AM EDT | Special Weather Statement | RLX | Jackson, Vinton | 95 min |
| May 31, 10:43 AM EDT | Flash Flood Warning | RLX | Jackson, Vinton | 4 hr |
| May 31, 11:14 AM EDT | Severe Thunderstorm Warning | RLX | Athens, Meigs, Vinton | 31 min |
| May 31, 11:21 AM EDT | Special Weather Statement | RLX | Lawrence | 54 min |
| May 31, 11:28 AM EDT | Special Weather Statement | RLX | Jackson | 92 min |
| May 31, 11:45 AM EDT | Special Weather Statement | RLX | Meigs | 30 min |
| May 31, 11:58 AM EDT | Flash Flood Warning | RLX | Gallia, Jackson | 3 hr |
| May 31, 12:20 PM EDT | Flash Flood Warning | RLX | Gallia, Meigs | 3 hr |
| May 31, 2:45 PM EDT | Areal Flood Warning | RLX | Vinton | 3 hr |
| May 31, 5:48 PM EDT | Special Weather Statement | RLX | Perry | 27 min |
| May 31, 6:18 PM EDT | Special Weather Statement | RLX | Perry | 27 min |
| May 31, 6:28 PM EDT | Special Weather Statement | RLX | Washington | 32 min |
| May 31, 6:45 PM EDT | Special Weather Statement | RLX | Perry | 30 min |
| May 31, 7:02 PM EDT | Special Weather Statement | RLX | Athens | 28 min |
| May 31, 7:21 PM EDT | Special Weather Statement | RLX | Morgan | 24 min |
Nearby
Flash Flood Warnings in Ohio, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.